Czechoslovak Mathematical Journal, Vol. 72, No. 4, pp. 1047-1054, 2022


A quadratic form with prime variables associated with Hecke eigenvalues of a cusp form

Guodong Hua

Received September 10, 2021.   Published online June 17, 2022.

Abstract:  Let $f$ be a normalized primitive holomorphic cusp form of even integral weight $k$ for the full modular group ${\rm SL}(2,\mathbb{Z})$, and denote its $n$th Fourier coefficient by $\lambda_f(n)$. We consider the hybrid problem of quadratic forms with prime variables and Hecke eigenvalues of normalized primitive holomorphic cusp forms, which generalizes the result of D. Y. Zhang, Y. N. Wang (2017).
Keywords:  circle method; cusp form; Fourier coefficient
Classification MSC:  11F30, 11F41, 11N37
DOI:  10.21136/CMJ.2022.0329-21


References:
[1] C. Calderón, M. J. de Velasco: On divisors of a quadratic form. Bol. Soc. Bras. Mat., Nova Sér. 31 (2000), 81-91. DOI 10.1007/BF01377596 | MR 1754956 | Zbl 1031.11057
[2] F. Chamizo, H. Iwaniec: On the sphere problem. Rev. Mat. Iberoam. 11 (1995), 417-429. DOI 10.4171/RMI/178 | MR 1344899 | Zbl 0837.11054
[3] J. Chen: Improvement of asymptotic formulas for the number of lattice points in a region of three dimensions. II. Sci. Sin. 12 (1963), 751-764. MR 0186632 | Zbl 0127.27503
[4] P. Deligne: La conjecture de Weil. I. Publ. Math., Inst. Hautes Étud. Sci. 43 (1974), 273-307. (In French.) DOI 10.1007/BF02684373 | MR 0340258 | Zbl 0287.14001
[5] J. B. Friedlander, H. Iwaniec: Hyperbolic prime number theorem. Acta Math. 202 (2009), 1-19. DOI 10.1007/s11511-009-0033-z | MR 2486486 | Zbl 1278.11089
[6] R. Guo, W. Zhai: Some problems about the ternary quadratic form $m_1^2+m_2^2+m_3^2$. Acta Arith. 156 (2012), 101-121. DOI 10.4064/aa156-2-1 | MR 2997561 | Zbl 1270.11099
[7] D. R. Heath-Brown: Lattice points in the sphere. Number Theory in Progress. Vol. 2. de Gruyter, Berlin (1999), 883-892. MR 1689550 | Zbl 0929.11040
[8] G. Hu, Y. Jiang, G. Lü: The Fourier coefficients of $\Theta$-series in arithmetic progressions. Mathematika 66 (2020), 39-55. DOI 10.1112/mtk.12006 | MR 4130311 | Zbl 1470.11082
[9] G. Hu, G. Lü: Sums of higher divisor functions. J. Number Theory 220 (2021), 61-74. DOI 10.1016/j.jnt.2020.08.009 | MR 4177535 | Zbl 1466.11065
[10] L. Hu, L. Yang: Sums of the triple divisor function over values of a quaternary quadratic form. Acta Arith. 183 (2018), 63-85. DOI 10.4064/aa170120-20-10 | MR 3774393 | Zbl 1428.11170
[11] L.-K. Hua: On Waring's problem. Q. J. Math., Oxf. Ser. 9 (1938), 199-202. DOI 10.1093/qmath/os-9.1.199 | Zbl 0020.10504
[12] X. Ren: On exponential sums over primes and application in Waring-Goldbach problem. Sci. China, Ser. A 48 (2005), 785-797. DOI 10.1360/03ys0341 | MR 2158973 | Zbl 1100.11025
[13] Q. Sun, D. Zhang: Sums of the triple divisor function over values of a ternary quadratic form. J. Number Theory 168 (2016), 215-246. DOI 10.1016/j.jnt.2016.04.010 | MR 3515816 | Zbl 1396.11117
[14] R. C. Vaughan: The Hardy-Littlewood Method. Cambridge Tracts in Mathematics 125. Cambridge University Press, Cambridge (1997). DOI 10.1017/CBO9780511470929 | MR 1435742 | Zbl 0868.11046
[15] I. M. Vinogradov: On the number of integer points in a sphere. Izv. Akad. Nauk SSSR, Ser. Mat. 27 (1963), 957-968. (In Russian.) MR 0156821 | Zbl 0116.03901
[16] D. Zhang, Y. Wang: Ternary quadratic form with prime variables attached to Fourier coefficients of primitive holomorphic cusp form. J. Number Theory 176 (2017), 211-225. DOI 10.1016/j.jnt.2016.12.018 | MR 3622128 | Zbl 1422.11100
[17] L. Zhao: The sum of divisors of a quadratic form. Acta Arith. 163 (2014), 161-177. DOI 10.4064/aa163-2-6 | MR 3200169 | Zbl 1346.11056

Affiliations:   Guodong Hua, School of Mathematics and Statistics, Weinan Normal University, Chaoyang Street, Shaanxi, Weinan 714099, P. R. China, e-mail: gdhua@mail.sdu.edu.cn


 
PDF available at: